# SDR UPS98226492

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 5079784
- Condition: Corroded
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION LT AFT OVERWING EXIT BOTTOM OF DOOR UNDER PRESSURE SEAL ON FRAME     REMOVED AND REPLACED LOWER FORWARD FRAME SECTION IAW SRM 51-30-02, 51-10-1, 53-10-1.
